# SDR MWEA96150

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITION 2 DENT ON FWD CARGO DOOR AFT JAMB AREA WHICH WAS ON MAINT CARRY OVER FOR 50 HR.  REPAIRED IAW SRM 53-05, FIG 82.
